RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kartak, Vadim Mikhailovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:402
Abstract pages:1143
Full texts:309
References:63
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person48245
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kartak.v-m

Publications in Math-Net.Ru
2011
1. V. M. Kartak, V. V. Kartak, “Combinatorial complexity of a certain 1-dimensional Cutting Stock Problem”, Ufimsk. Mat. Zh., 3:4 (2011),  57–63  mathnet  zmath
2009
2. V. M. Kartak, M. A. Mesyagutov, E. A. Mukhacheva, A. S. Filippova, “Local search of orthogonal packings using the lower bounds”, Avtomat. i Telemekh., 2009, 6,  153–166  mathnet  mathscinet  zmath; Autom. Remote Control, 70:6 (2009), 1054–1066  isi  scopus
3. V. M. Kartak, “The grouping method for the linear relaxation of 1d cutting stock problem”, Diskretn. Anal. Issled. Oper., 16:3 (2009),  47–62  mathnet  mathscinet  zmath
2004
4. V. M. Kartak, “Sufficient conditions for the integer round-up property to be violated for the linear cutting stock problem”, Avtomat. i Telemekh., 2004, 3,  55–61  mathnet  mathscinet  zmath; Autom. Remote Control, 65:3 (2004), 407–412  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019